# SDR SWIA972303

- Difficulty date: January 29, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 11,104 hours, 15,995 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF OUTBOARD FLAPS WOULD NOT RETRACT ABOVE 5 DEGREES INDICATED AND CONTROL FAULT WARNING OCCURRED.  CONTROL FAULT WOULD NOT RESET.  CONTINUED AT 180 KNOTS.  FLAPS EXTENDED NORMALLY FOR LANDING.  AFTER LANDING OUTBOARD FLAPS WOULD NOT RETRACT ABOVE 15 DEGREES.  INSPECTED OUTBOARD FLAP ROLLERS.  REPLACED FCU.  P/N 347200-101.  CLEARED ALL FAULTS.  RAN FLAPS.  OPS CHECKS GOOD.
